# SDR NSVA200600156

- Difficulty date: September 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,428 hours, 32,975 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PROP AUTOFEATHERED INFLIGHT, DURING APPROACH TO LANDING UPON MOVING PROPS FULL FORWARD.  CLEANED AND INSPECTED ALL RT ENGINE NOSE SECTION CONNECTOR PLUGS, NO DEFECTS NOTED AT THIS TIME.  CLEANED AND INSPECTED ALL RT ENGINE NOSE SECTION WIRING HARNESS FOR CONDITION, NO DEFECTS NOTED AT THIS TIME.  RAN AC AND PERFORMED GROUND PERFORMANCE CHECK IAW 76-00-02.  PERFORMED PROPELLER GOVERNOR AND AUTO FEATHER OPERATIONAL CHECK IAW 61-21-01.  OPS CHECK NORMAL ON GROUND.
